Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

On norethisterone 5mg. Started mood swings and hair fall after surgery. Taking iron for anaemia. Any advice?

hi i have been on Norethisterone 5mg 6 months and before then i was on prempak 25 mg since i have had surgery i have been on mood swings and still my hair falling out can you tell me how long will i have this for as i am 50 yr old i am also taking iron for my anaemia and have been on this for 7 months still on this i have stoped everything only on ferrous fumate now thanks
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mood swings and the hair fall that you are having can be due to the hormonal tablets that you are taking. Consider changing the brand to a ore suitable one.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 17 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor